doi: 10.3934/dcdsb.2021019
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Weak time discretization for slow-fast stochastic reaction-diffusion equations

1. 

Department of Mathematics, Nanjing University, Nanjing 210093, China

2. 

School of Information, Nanjing Audit University, 211815, China

* Corresponding author: Chungang Shi

Received  May 2020 Revised  August 2020 Early access January 2021

Fund Project: The first author is supported by the National Nature Science Foundation of China grant 11771207

This paper derives a weak convergence theorem of the time discretization of the slow component for a two-time-scale stochastic evolutionary equations on interval [0, 1]. Here the drift coefficient of the slow component is cubic with linear coupling between slow and fast components.

Citation: Chungang Shi, Wei Wang, Dafeng Chen. Weak time discretization for slow-fast stochastic reaction-diffusion equations. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021019
References:
[1]

J. BaoG. Yin and C. Yuan, Two-time-scale stochastic partial differential equations driven by $\alpha$-stable noises: averaging principles, Bernoulli., 23 (2017), 645-669.  doi: 10.3150/14-BEJ677.  Google Scholar

[2]

R. Bertram and J. E. Rubin, Multi-time scale systems and fast-slow analysis, Math. Biosci., 287 (2017), 105-121.  doi: 10.1016/j.mbs.2016.07.003.  Google Scholar

[3]

C.-E. Bréhier, Strong and weak orders in averaging for SPDEs, Stoch. Proc. Appl., 122 (2012), 2553-2593.  doi: 10.1016/j.spa.2012.04.007.  Google Scholar

[4]

C.-E. Bréhier, Approximation of the invariant measure with an Euler scheme for stochastic PDEs driven by space-time white noise, Potential Analysis., 40 (2014), 1-40.  doi: 10.1007/s11118-013-9338-9.  Google Scholar

[5]

S. Cerrai, A Khasminskii type averaging principle for stochastic reaction-diffusion equations, Ann. Appl. Prob., 19 (2009), 899-948.  doi: 10.1214/08-AAP560.  Google Scholar

[6]

S. Cerrai and M. Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Prob. Th. Related Fields, 144 (2009), 137-177.  doi: 10.1007/s00440-008-0144-z.  Google Scholar

[7]

Z. DongX. SunH. Xiao and J. Zhai, Averaging principle for one dimensional stochastic Burgers equation, J. Diff. Equa., 265 (2018), 4749-4797.  doi: 10.1016/j.jde.2018.06.020.  Google Scholar

[8]

S. S. Dragomir, Some Gronwall Type Inequalities and Applications, Nova Science Publishers, Inc., Hauppauge, NY, 2003, Available from: https://www.researchgate.net/publication/228607920.  Google Scholar

[9] J. Duan and W. Wang, Effective Dynamics of Stochastic Partial Differential Equations, Elsevier Press, London, 2014.  doi: 10.1016/C2013-0-15235-X.  Google Scholar
[10]

W. E, Analysis of the heterogeneous multiscale method for ordinary differential equations, Comm. Math. Sci., 1 (2003), 423–436. https://projecteuclid.org/euclid.cms/1250880094.  Google Scholar

[11]

W. E and B. Engquist, Multiscale modeling and computations, Notice of AMS, 50 (2003), 1062–1070. http://hdl.handle.net/1903/9877 Google Scholar

[12]

W. E and B. Engquist, The heterogeneous multiscale methods, Comm. Math. Sci., 1 (2003), 87-132.   Google Scholar

[13]

W. ED. Liu and E. Vanden-Eijnden, Analysis of multiscale methods for stochastic differential equations, Comm. Pure Appl. Math., 58 (2005), 1544-1585.  doi: 10.1002/cpa.20088.  Google Scholar

[14]

W. EP. Ming and P. Zhang, Analysis of the heterogeneous multiscale method for elliptic homogenization problems, J. Amer. Math. Soc., 18 (2005), 121-156.  doi: 10.1090/S0894-0347-04-00469-2.  Google Scholar

[15]

H. Fu, L. Wan and J. Liu, Weak order in averaging principle for two-time-scale stochastic partial differential equations, preprint, arXiv: 1802.00903. Google Scholar

[16]

H. FuL. WanY. WangJ. Liu and X. Liu, Strong convergence rate in averaging principle for stochastic FitzHug-Nagumo system with two time-scales, J. Math. Anal. Appl., 416 (2014), 609-628.  doi: 10.1016/j.jmaa.2014.02.062.  Google Scholar

[17]

E. HarveyV. KirkM. Wechselberger and J. Sneyd, Multiple timescales, mixed mode oscillations and canards in models of intracellular calcium dynamics, J. Nonlinear Sci., 21 (2011), 639-683.  doi: 10.1007/s00332-011-9096-z.  Google Scholar

[18]

R. Z. Khasminskiǐ, On the averaging principle of the Itô stochastic differential equations, Kibernetika, 4 (1968), 260-279.   Google Scholar

[19] N. Krylov and N. Bogliubov, Introduction to Nonlinear Mechanics, Princeton University Press, Princeton, 1943.   Google Scholar
[20]

J. A. Sauders and F. Verhulst, Averaging Methods to Nonlinear Dynamical Systems, Springer–Verlag, New York, 1985. doi: 10.1007/978-1-4757-4575-7.  Google Scholar

[21]

N. G. Sorokina, On a theorem of N.N. Bogoliubov, Ukrain. Mat. Zh., 4 (1959), 220-222.   Google Scholar

[22]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer–Verlag, New York, 1988. doi: 10.1007/978-1-4684-0313-8.  Google Scholar

[23]

E. Vanden-Eijnden, Numerical techniques for multiscale dynamical systems with stochastic effects, Comm. Math. Sci., 1 (2003), 385-391.  doi: 10.4310/CMS.2003.v1.n2.a11.  Google Scholar

[24]

V. M. Volosov, Averaging in systems of ordinary differential equations, Russian Math. Surveys, 17 (1962), 1-126.   Google Scholar

[25]

W. Wang and A. J. Roberts, Average and deviation for slow-fast stochastic partial differential equations, J. Diff. Equa., 253 (2012), 1265-1286.  doi: 10.1016/j.jde.2012.05.011.  Google Scholar

[26]

W. Wang and A. J. Roberts, Slow manifold and averaging for slow-fast stochastic system, J. Math. Anal. Appl., 398 (2013), 822-839.  doi: 10.1016/j.jmaa.2012.09.029.  Google Scholar

[27]

Y. XuJ. Q. Duan and W. Xu, An averaging principle for stochastic dynamical systems with Lévy noise, Physica D, 240 (2011), 1395-1401.  doi: 10.1016/j.physd.2011.06.001.  Google Scholar

show all references

References:
[1]

J. BaoG. Yin and C. Yuan, Two-time-scale stochastic partial differential equations driven by $\alpha$-stable noises: averaging principles, Bernoulli., 23 (2017), 645-669.  doi: 10.3150/14-BEJ677.  Google Scholar

[2]

R. Bertram and J. E. Rubin, Multi-time scale systems and fast-slow analysis, Math. Biosci., 287 (2017), 105-121.  doi: 10.1016/j.mbs.2016.07.003.  Google Scholar

[3]

C.-E. Bréhier, Strong and weak orders in averaging for SPDEs, Stoch. Proc. Appl., 122 (2012), 2553-2593.  doi: 10.1016/j.spa.2012.04.007.  Google Scholar

[4]

C.-E. Bréhier, Approximation of the invariant measure with an Euler scheme for stochastic PDEs driven by space-time white noise, Potential Analysis., 40 (2014), 1-40.  doi: 10.1007/s11118-013-9338-9.  Google Scholar

[5]

S. Cerrai, A Khasminskii type averaging principle for stochastic reaction-diffusion equations, Ann. Appl. Prob., 19 (2009), 899-948.  doi: 10.1214/08-AAP560.  Google Scholar

[6]

S. Cerrai and M. Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Prob. Th. Related Fields, 144 (2009), 137-177.  doi: 10.1007/s00440-008-0144-z.  Google Scholar

[7]

Z. DongX. SunH. Xiao and J. Zhai, Averaging principle for one dimensional stochastic Burgers equation, J. Diff. Equa., 265 (2018), 4749-4797.  doi: 10.1016/j.jde.2018.06.020.  Google Scholar

[8]

S. S. Dragomir, Some Gronwall Type Inequalities and Applications, Nova Science Publishers, Inc., Hauppauge, NY, 2003, Available from: https://www.researchgate.net/publication/228607920.  Google Scholar

[9] J. Duan and W. Wang, Effective Dynamics of Stochastic Partial Differential Equations, Elsevier Press, London, 2014.  doi: 10.1016/C2013-0-15235-X.  Google Scholar
[10]

W. E, Analysis of the heterogeneous multiscale method for ordinary differential equations, Comm. Math. Sci., 1 (2003), 423–436. https://projecteuclid.org/euclid.cms/1250880094.  Google Scholar

[11]

W. E and B. Engquist, Multiscale modeling and computations, Notice of AMS, 50 (2003), 1062–1070. http://hdl.handle.net/1903/9877 Google Scholar

[12]

W. E and B. Engquist, The heterogeneous multiscale methods, Comm. Math. Sci., 1 (2003), 87-132.   Google Scholar

[13]

W. ED. Liu and E. Vanden-Eijnden, Analysis of multiscale methods for stochastic differential equations, Comm. Pure Appl. Math., 58 (2005), 1544-1585.  doi: 10.1002/cpa.20088.  Google Scholar

[14]

W. EP. Ming and P. Zhang, Analysis of the heterogeneous multiscale method for elliptic homogenization problems, J. Amer. Math. Soc., 18 (2005), 121-156.  doi: 10.1090/S0894-0347-04-00469-2.  Google Scholar

[15]

H. Fu, L. Wan and J. Liu, Weak order in averaging principle for two-time-scale stochastic partial differential equations, preprint, arXiv: 1802.00903. Google Scholar

[16]

H. FuL. WanY. WangJ. Liu and X. Liu, Strong convergence rate in averaging principle for stochastic FitzHug-Nagumo system with two time-scales, J. Math. Anal. Appl., 416 (2014), 609-628.  doi: 10.1016/j.jmaa.2014.02.062.  Google Scholar

[17]

E. HarveyV. KirkM. Wechselberger and J. Sneyd, Multiple timescales, mixed mode oscillations and canards in models of intracellular calcium dynamics, J. Nonlinear Sci., 21 (2011), 639-683.  doi: 10.1007/s00332-011-9096-z.  Google Scholar

[18]

R. Z. Khasminskiǐ, On the averaging principle of the Itô stochastic differential equations, Kibernetika, 4 (1968), 260-279.   Google Scholar

[19] N. Krylov and N. Bogliubov, Introduction to Nonlinear Mechanics, Princeton University Press, Princeton, 1943.   Google Scholar
[20]

J. A. Sauders and F. Verhulst, Averaging Methods to Nonlinear Dynamical Systems, Springer–Verlag, New York, 1985. doi: 10.1007/978-1-4757-4575-7.  Google Scholar

[21]

N. G. Sorokina, On a theorem of N.N. Bogoliubov, Ukrain. Mat. Zh., 4 (1959), 220-222.   Google Scholar

[22]

R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer–Verlag, New York, 1988. doi: 10.1007/978-1-4684-0313-8.  Google Scholar

[23]

E. Vanden-Eijnden, Numerical techniques for multiscale dynamical systems with stochastic effects, Comm. Math. Sci., 1 (2003), 385-391.  doi: 10.4310/CMS.2003.v1.n2.a11.  Google Scholar

[24]

V. M. Volosov, Averaging in systems of ordinary differential equations, Russian Math. Surveys, 17 (1962), 1-126.   Google Scholar

[25]

W. Wang and A. J. Roberts, Average and deviation for slow-fast stochastic partial differential equations, J. Diff. Equa., 253 (2012), 1265-1286.  doi: 10.1016/j.jde.2012.05.011.  Google Scholar

[26]

W. Wang and A. J. Roberts, Slow manifold and averaging for slow-fast stochastic system, J. Math. Anal. Appl., 398 (2013), 822-839.  doi: 10.1016/j.jmaa.2012.09.029.  Google Scholar

[27]

Y. XuJ. Q. Duan and W. Xu, An averaging principle for stochastic dynamical systems with Lévy noise, Physica D, 240 (2011), 1395-1401.  doi: 10.1016/j.physd.2011.06.001.  Google Scholar

[1]

Paola Mannucci, Claudio Marchi, Nicoletta Tchou. Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (1) : 119-128. doi: 10.3934/dcdss.2019008

[2]

Xinfu Chen, Bei Hu, Jin Liang, Yajing Zhang. Convergence rate of free boundary of numerical scheme for American option. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1435-1444. doi: 10.3934/dcdsb.2016004

[3]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3389-3414. doi: 10.3934/dcds.2021001

[4]

Matania Ben–Artzi, Joseph Falcovitz, Jiequan Li. The convergence of the GRP scheme. Discrete & Continuous Dynamical Systems, 2009, 23 (1&2) : 1-27. doi: 10.3934/dcds.2009.23.1

[5]

Marx Chhay, Aziz Hamdouni. On the accuracy of invariant numerical schemes. Communications on Pure & Applied Analysis, 2011, 10 (2) : 761-783. doi: 10.3934/cpaa.2011.10.761

[6]

Güher Çamliyurt, Igor Kukavica. A local asymptotic expansion for a solution of the Stokes system. Evolution Equations & Control Theory, 2016, 5 (4) : 647-659. doi: 10.3934/eect.2016023

[7]

Thierry Paul, Mario Pulvirenti. Asymptotic expansion of the mean-field approximation. Discrete & Continuous Dynamical Systems, 2019, 39 (4) : 1891-1921. doi: 10.3934/dcds.2019080

[8]

George W. Patrick. The geometry of convergence in numerical analysis. Journal of Computational Dynamics, 2021, 8 (1) : 33-58. doi: 10.3934/jcd.2021003

[9]

Jonathan C. Mattingly, Etienne Pardoux. Invariant measure selection by noise. An example. Discrete & Continuous Dynamical Systems, 2014, 34 (10) : 4223-4257. doi: 10.3934/dcds.2014.34.4223

[10]

Luis Barreira and Jorg Schmeling. Invariant sets with zero measure and full Hausdorff dimension. Electronic Research Announcements, 1997, 3: 114-118.

[11]

Wenqing Hu, Chris Junchi Li. A convergence analysis of the perturbed compositional gradient flow: Averaging principle and normal deviations. Discrete & Continuous Dynamical Systems, 2018, 38 (10) : 4951-4977. doi: 10.3934/dcds.2018216

[12]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[13]

Benoît Merlet, Morgan Pierre. Convergence to equilibrium for the backward Euler scheme and applications. Communications on Pure & Applied Analysis, 2010, 9 (3) : 685-702. doi: 10.3934/cpaa.2010.9.685

[14]

Thierry Horsin, Mohamed Ali Jendoubi. On the convergence to equilibria of a sequence defined by an implicit scheme. Discrete & Continuous Dynamical Systems - S, 2021, 14 (8) : 3017-3025. doi: 10.3934/dcdss.2020465

[15]

Marissa Condon, Jing Gao, Arieh Iserles. On asymptotic expansion solvers for highly oscillatory semi-explicit DAEs. Discrete & Continuous Dynamical Systems, 2016, 36 (9) : 4813-4837. doi: 10.3934/dcds.2016008

[16]

Walter Allegretto, Liqun Cao, Yanping Lin. Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients. Discrete & Continuous Dynamical Systems, 2008, 20 (3) : 543-576. doi: 10.3934/dcds.2008.20.543

[17]

Francesco C. De Vecchi, Andrea Romano, Stefania Ugolini. A symmetry-adapted numerical scheme for SDEs. Journal of Geometric Mechanics, 2019, 11 (3) : 325-359. doi: 10.3934/jgm.2019018

[18]

Jyoti Mishra. Analysis of the Fitzhugh Nagumo model with a new numerical scheme. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 781-795. doi: 10.3934/dcdss.2020044

[19]

Roland Zweimüller. Asymptotic orbit complexity of infinite measure preserving transformations. Discrete & Continuous Dynamical Systems, 2006, 15 (1) : 353-366. doi: 10.3934/dcds.2006.15.353

[20]

José F. Alves, Davide Azevedo. Statistical properties of diffeomorphisms with weak invariant manifolds. Discrete & Continuous Dynamical Systems, 2016, 36 (1) : 1-41. doi: 10.3934/dcds.2016.36.1

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (129)
  • HTML views (345)
  • Cited by (0)

Other articles
by authors

[Back to Top]